# SDR 98FDEA00013

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B13
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

98-0010 - NR 1 AIR DATA COMPUTER CIRCUIT BREAKER TRIPPED ON CLIMB-OUT, EFFECTING CAPTAIN'S AIRSPEED, ALTIMETER, GPWS.  RESET CIRCUIT BREAKER TRIPPED AGAIN.  REMOVED AND REPLACED NR 1 AIR DATA COMPUTER.  SYSTEM OPERATIONAL AND LEAK CHECKS GOOD.
